Anantharaman, Nalini
Precise counting results for closed orbits of Anosov flows
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 33 (2000) no. 1 , p. 33-56
Zbl 0992.37026 | MR 2002c:37048 | 3 citations dans Numdam
doi : 10.1016/s0012-9593(00)00102-6
URL stable : http://www.numdam.org/item?id=ASENS_2000_4_33_1_33_0

Bibliographie

[1] T. Adachi and T. Sunada, Homology of closed geodesics in a negatively curved manifold, J. Differential Geom. 26 (1987) 81-99. MR 88g:58149 | Zbl 0618.58028

[2] D.V. Anosov, Geodesic flows on closed Riemann manifolds with negative curvature, Proc. Stekl. Inst. of Math. 90 (1969). MR 39 #3527 | Zbl 0176.19101

[3] V. Bangert, Minimal geodesics, Ergodic Theory Dynamical Systems 10 (1989) 263-286. MR 91j:58126 | Zbl 0676.53055

[4] M. Babillot and F. Ledrappier, Lalley's theorem on periodic orbits of hyperbolic flows, Ergodic Theory Dynamical Systems 18 (1998) 17-39. MR 99a:58128 | Zbl 0915.58074

[5] R. Bowen, Symbolic dynamics for hyperbolic flows, Amer. J. Math. 95 (1973) 429-460. MR 49 #4041 | Zbl 0282.58009

[6] N. Chernov, Markov approximations and decay of correlations for Anosov flows, Ann. of Math. (to appear). Zbl 0911.58028

[7] E.T. Copson, Asymptotic Expansions, Cambridge University Press, 1965. MR 29 #6234 | Zbl 0123.26001

[8] D. Dolgopyat, On decay of correlations in Anosov flows, Ann. of Math. (to appear). Zbl 0911.58029

[9] B. Hasselblatt, Regularity of the Anosov splitting and of horospheric foliations, Ergodic Theory Dynamical Systems 14 (1994) 645-666. MR 95j:58130 | Zbl 0821.58032

[10] H. Huber, Zur analytischen Theorie hyperbolischer Raumformen und Bewegungsgruppen (I), Math. Ann. 138 (1959) 1-26 ; (II), Math. Ann. 142 (1961) 385-398 ; (III), Math. Ann. 143 (1961) 463-464. MR 27 #4923 | Zbl 0101.05702

[11] L. Hormander, The Analysis of Partial Differential Operators, A series of comprehensive studies in mathematics, Vol. 256, Springer, Berlin, 1983. MR 85g:35002a | Zbl 0521.35001

[12] A. Katsuda and T. Sunada, Homology and closed geodesics in a compact Riemann surface, Amer. J. Math. 110 (1988) 145-156. MR 89e:58093 | Zbl 0647.53036

[13] A. Katsuda and T. Sunada, Closed orbits in homology classes, Publ. Math. IHES 71 (1990) 5-32. Numdam | MR 92m:58102 | Zbl 0728.58026

[14] Y. Kifer, Large deviations, averaging and periodic orbits of dynamical systems, Comm. Math. Phys. 162 (1994) 33-46. MR 95b:58091 | Zbl 0797.58068

[15] S. Lalley, Distribution of periodic orbits of symbolic and Axiom A flows, Adv. Appl. Math. 8 (1987) 154-193. MR 89e:58088 | Zbl 0637.58013

[16] S. Lalley, Closed geodesics in homology classes on surfaces of variable negative curvature, Duke Math. J. 58 (1989) 795-821. MR 91a:58143 | Zbl 0732.53035

[17] B. Marcus, Unique ergodicity of some flows related to Axiom A diffeomorphisms, Israel J. Math. 21 (1975) 111-132. MR 54 #1302 | Zbl 0314.58012

[18] G. Margulis, Applications of ergodic theory for the investigation of manifolds of negative curvature, Funct. Anal. Appl. 3 (1969) 335-336. MR 41 #2582 | Zbl 0207.20305

[19] W. Parry and M. Pollicott, Zeta functions and the periodic orbit structure of hyperbolics dynamics, Astrisque 187-188 (1990). MR 92f:58141 | Zbl 0726.58003

[20] R. Phillips and P. Sarnak, Geodesics in homology classes, Duke Math. J. 55 (1987), 287-297. MR 88g:58151 | Zbl 0642.53050

[21] M. Pollicott, Homology and closed geodesics in a compact negatively curved surface, Amer. J. Math. 113 (1991) 379-385. MR 92e:58158 | Zbl 0728.53031

[22] M. Pollicott and R. Sharp, Error terms for growth functions on negatively curved surfaces, Amer. J. Math. (to appear).

[23] M. Pollicott and R. Sharp, Asymptotic expansions for closed orbits in homology classes, Preprint.

[24] M. Ratner, Markov partitions for Anosov flows on n-dimensional manifolds, Israel J. Math. 15 (1973) 92-114. MR 49 #4042 | Zbl 0269.58010

[25] R.T. Rockafellar, Convex Analysis, Princeton University Press, 1970. MR 43 #445 | Zbl 0193.18401

[26] D. Ruelle, An extension of the theory of Fredholm determinants, Publ. Math. IHES 72 (1990) 175-193. Numdam | MR 92b:58187 | Zbl 0732.47003

[27] S. Schwartzmann, Asymptotic cycles, Ann. of Math. 66 (1957) 270-284. MR 19,568i | Zbl 0207.22603

[28] R. Sharp, Prime orbits theorems with multi-dimensional constraints for Axiom A flows, Mh. Math. 114 (1992) 261-304. MR 94i:58163 | Zbl 0765.58025

[29] R. Sharp, Closed orbits in homology classes for Anosov flows, Ergodic Theory Dynamical Systems 13 (1993) 387-408. MR 94g:58169 | Zbl 0783.58059